# SDR DALA2025111708367

- Difficulty date: November 13, 2025
- Submitted: November 17, 2025
- Operation: Air carrier
- Aircraft: N874DN
- Make and model: Boeing 737932ER
- Aircraft serial: 31985
- Aircraft time: 28,475 hours, 11,070 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CABIN WET AREA LT O/B INTERCOSTAL BETWEEN STA 947 AND 967 CORRODED. REMOVED AND REPLACED AFT CABIN WET AREA LT O/B INTERCOSTAL BETWEEN STA 947 AND STA 967 IAW SRM 51-10-02, 53-00-04-1A, 51-40-05, 51-40-02.
